|Digestive Enzymes and Truvada/ Sustiva
Jun 29, 2005
Response from Dr. Henry
Usually that would be OK with those HIV drugs. I would ask your HIV doc to review the actual ingredients of the enzymes to assess of safety and the possibility of drug or GI interactions. KH
Is it posible to stop sustiva dizziness when you're awake
- Diarrhea After Oral Sex Hooker What Are The Chances Of HIV
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Tingling Lips After Sucking Penis Worried I Have HIV
- Can Thrush Cause A Metallic Taste In Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.